Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 270, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 19, 2017, 7:52 AM CDT for Bosque County, Hill County, McLennan County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2017, 7:52 AM CDT (12:52 UTC)
- Expired
- Jun 19, 2017, 8:19 AM CDT
- In force
- 27 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bosque County, TX, Hill County, TX, McLennan County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1371 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
249 WUUS54 KFWD 191252 SVRFWD TXC035-217-309-191330- /O.NEW.KFWD.SV.W.0270.170619T1252Z-170619T1330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Fort Worth TX 752 AM CDT MON JUN 19 2017 The National Weather Service in Fort Worth has issued a * Severe Thunderstorm Warning for... Central McLennan County in central Texas... Southeastern Bosque County in central Texas... Southwestern Hill County in central Texas... * Until 830 AM CDT. * At 750 AM CDT, a severe thunderstorm was located 9 miles southeast of Lake Whitney State Park, or 15 miles northwest of Lacy-Lakeview, moving south at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is possible. * Locations impacted include... Waco, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview, McGregor, Beverly Hills, Crawford, Northcrest, Gholson, Ross and Aquilla. This includes Interstate 35 bLocations impacted include... Waco, Hewitt, Robinson, Bellmead, Woodway, Mexia, Lacy-Lakeview, McGregor, Groesbeck, Teague, West, Mart, Beverly Hills, Lorena, Hubbard, Valley Mills, Wortham, Riesel, Coolidge and Crawford.etween mile markers 325 and 345. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection get inside a sturdy structure and stay away from windows. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning can kill. && LAT...LON 3187 9739 3188 9717 3144 9699 3141 9747 TIME...MOT...LOC 1250Z 347DEG 23KT 3180 9728 HAIL...1.00IN WIND...<50MPH $$ 30
1 follow-up statement
876
WWUS54 KFWD 191319
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
819 AM CDT MON JUN 19 2017
TXC035-217-309-191329-
/O.CAN.KFWD.SV.W.0270.000000T0000Z-170619T1330Z/
McLennan TX-Bosque TX-Hill TX-
819 AM CDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCLENNAN...
SOUTHEASTERN BOSQUE AND SOUTHWESTERN HILL COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits. Therefore the warning has been cancelled.
LAT...LON 3187 9739 3188 9717 3144 9699 3141 9747
TIME...MOT...LOC 1317Z 347DEG 23KT 3162 9723
$$
CarlawWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:28 AM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jun 19, 3:28 AM CDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 328 AM CDT Mon Jun 19 2017 .DISCUSSION... North Texas currently resides between an upper level trough over the Great Lakes and a ridge over the Desert Southwest. The resulting deep layer northwest flow has delivered a late season cold front to the area. The front stretched along a line from Paris to Fort Worth to Cisco during the past hour and will likely become stationary somewhere near or just south of the Interstate 20 corridor later this morning. Scattered thunderstorms have developed north of the boundary near the Red River in a region of good frontogenetic forcing associated with an approaching shortwave. Storms are expected to gradually evolve into a loosely organized complex while dropping slowly south. Though convection this morning will be elevated above the frontal layer, elevated instability and deep layer shear should be sufficient for some strong to marginally severe storms with large hail and damaging wind gusts. Even if storms do not become severe, their slow southward motion means that heavy rain and localized flash flooding could become an issue, and that threat will need to be closely monitored. An extrapolation of the broken line of convection would bring storms to near the I-20 corridor from the DFW Metroplex eastward around 7 or 8 AM, which agrees well with the most recent set of convection-allowing model guidance. Anticyclonic flow around the ridge over Mexico will then bring convection southwestward during the late morning and early afternoon hours. Storms have the potential to become surface-based as they push south of the front this afternoon. Locations south of I-20 could see an up-tick in the severe potential as diurnal instability increases, with damaging winds and large hail both possible. It appears that convection will eventually push south of the region during the mid afternoon hours, leaving cooler and drier weather across the region compared to the past several days. Highs today should remain in the 80s across the majority of the forecast area, with lows tonight ranging from the upper 60s near the Red River to lower and mid 70s across the southern counties. The remnants of the cold front will likely remain quasi-stationary across the southern part of the forecast area for the next 36 to 48 hours, which will keep the 60s dewpoints and more comfortable weather through Tuesday night. The boundary will lift back to the north bringing the hot and muggy weather back over the area during the second half of the work week. By next weekend, the expectation is that attention will turn to a potential tropical cyclone in the Gulf of Mexico, which has been advertised by computer models for about a week now. The challenge will be how the system responds to the upper air pattern across the mid-latitudes. It appears that a similar upper level trough and cold front will affect he region over the weekend. One possibility is the trough picking up the system and carrying it northeast to the central Gulf Coast region, with another possibility being that the system gets carried by the ridge southwest into South Texas or Mexico. The latest model runs indicate that the former is the more likely scenario, but it is still too early to know for sure. Either way, we expect that there will be at least a chance of storms Saturday and Sunday associated with the next front, with a return of the ridge and hot, humid rain-free weather early next week. 30 && .AVIATION... /Issued 1136 PM CDT Sun Jun 18 2017/ /06Z TAFS/ No major changes from the 00Z discussion below. The cold front was entering the DFW Metro with Alliance and Meacham already going over to north flow, with DFW, Love Field, and Arlington likely to do so by 06Z or shortly after. A little difficult with a national METAR outage ongoing and the cold front entering DFW area airports, but basically using super-res radar reflectivity for tracking the current cold front. The upper disturbance and 850mb cold front remain at this hour well north of the Red River, as evidenced by the elevated storms along I-40 from Central into Eastern OK. Challenges will continue to be timing any convection into all airports Monday morning and if MVFR cigs are able to develop and maintain without corruption from what "could" be an early morning MCS or broken line of storms moving south across the area. Have delayed timing by about an hour per the current location of the shortwave over the Texas Panhandle and the elevated 850mb front and expected frontogenesis arriving just before dawn Monday. Expect adjustments as we move through the morning hours Monday on all fronts. For Waco, have kept the previous trends. We really won't know timing of the surface cold front or convection until it actually happens, as it will be environmentally very conditional on the current elevated capping inversion in place and any cold pools from convection to the north. Continue VFR and south flow with MVFR cigs arriving for a few hours around sunrise, then back to VFR cigs. Will maintain a VCTS for mid-late morning Monday across Central TX. 05/ && .AVIATION... /Issued 724 PM CDT Sun Jun 18 2017/ /00Z TAFs/ Quite a few challenges the first 12-18 hours of the 00Z forecast, as a late season surface cold front currently along a KBKD-KXBP- KGYI-KPRX line continues its slow march south. Timing FROPA, cig restrictions into MVFR will be tricky, and convective initiation timing after midnight. Currently, VFR with SSE-SE winds around 10 knots. The surface cold front is expected to arrive into the NW DFW Metro area just before nightfall, then should pick up a bit of forward speed past I-20 overnight, before stalling between the I-20 corridor and KACT. Right now, though slightly more elevated from this morning, the cap remains strong with no convection able to fire off the surface cold front. MVFR cigs were seen 50-75 miles behind the cold front across southern OK. As a shortwave drops south toward the Red River around or shortly after 06Z Monday, it will combine with deepening frontogenesis for the development of scattered-numerous showers and storms along the Red River Valley around midnight. Afterward, as the shortwave continues south, a storm cluster, or possible MCS will drop southward across I-20 during the pre-dawn hours. Most of this activity will be "elevated", but a few strong to marginally severe storms will be possible with steep lapse rates above the dissolving capping inversion. Brief heavy rainfall will be possible as well. .DFW airports... First few hours of the forecast will be VFR with thickening CU and a FROPA between 01z-02z at AFW/FTW, then 02z-03z at DFW, DAL, and GKY. Timing MVFR is problematic, as skies should remain VFR through much of the evening, before become MVFR after 06z as lift begins to saturate the shallow frontal inversion. High-res models are in good agreement that the main convective window for DFW Metro airports will be during the pre-dawn hours between 09z-12z. Have introduced TEMPO groups for the best estimated timing for convection, though wasn't confident enough on when the cap breaks or coverage of convection to go categorical TSRA at those times just yet. SE winds 10 kts will become NE around 10 knots the remainder of the night. Winds will be light ENE in wake of the possible MCS during the day monday and with broad surface ridging backdooring in from the northeast. .Waco... Look for prevailing S-SSE winds 10-15 knots much of the night under VFR conditions. MVFR cigs will likely develop during the pre-dawn hours and last through mid morning. A weakening MCS will likely approach after sunrise from the north and outrace the slow- moving surface cold front. For now, VCTS in the 14z-17z Monday time frame seems reasonable, unless a stronger MCS and associated cold pool form which would speed this timing up. Right now, this is all conditional. Otherwise, the cold front will arrive, or stall just north of the airport by midday Monday. With a possible outflow boundary pushing through, decided to bring ENE winds under 10 knots in for now. Several amendments for trends can be expected in future TAFs through Monday morning. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 88 72 95 74 95 / 60 10 5 0 0 Waco 91 73 96 71 97 / 50 10 5 0 0 Paris 85 68 90 69 92 / 50 5 5 0 0 Denton 86 70 93 70 95 / 50 10 5 0 0 McKinney 86 69 92 70 94 / 60 10 5 0 0 Dallas 88 73 95 74 95 / 60 10 5 0 0 Terrell 86 70 93 70 94 / 60 10 5 0 0 Corsicana 88 72 95 72 95 / 60 10 5 0 0 Temple 92 74 95 71 96 / 30 10 5 0 5 Mineral Wells 87 72 93 69 96 / 40 10 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 30/58
Hazardous weather outlook, Jun 19, 3:24 AM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 324 AM CDT Mon Jun 19 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201130- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 324 AM CDT Mon Jun 19 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. There is a chance thunderstorms across all of North and Central Texas today and a slight chance of thunderstorms tonight mainly south of Interstate 20. Hail around 1 inch in diameter and gusty winds may accompany some of the strongest thunderstorms. Otherwise, cloud to ground lightning and locally heavy rain will be the weather hazards. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated thunderstorms are possible Friday and Friday night mainly east of the I-35 corridor. Scattered thunderstorms are expected across all of North and Central texas over the weekend. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested today.
In the hours before
Special weather statement, Jun 19, 6:36 AM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Fort Worth TX 636 AM CDT MON JUN 19 2017 TXZ115-116-129-130-191200- Palo Pinto TX-Erath TX-Stephens TX-Eastland TX- 636 AM CDT MON JUN 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ERATH...NORTHEASTERN EASTLAND...SOUTHEASTERN STEPHENS AND SOUTHERN PALO PINTO COUNTIES UNTIL 700 AM CDT... At 635 AM CDT, Doppler radar was tracking a strong thunderstorm near Necessity, or 11 miles north of Ranger, moving southeast at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ranger, Gordon, Necessity, Gunsight, Strawn and Mingus. LAT...LON 3274 9874 3258 9806 3230 9860 3260 9891 TIME...MOT...LOC 1135Z 298DEG 19KT 3263 9872 30
Special weather statement, Jun 19, 6:44 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
644 AM CDT MON JUN 19 2017
TXZ133-134-145-191215-
Ellis TX-Hill TX-Johnson TX-
644 AM CDT MON JUN 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON...HILL AND
SOUTHWESTERN ELLIS COUNTIES UNTIL 715 AM CDT...
At 644 AM CDT, Doppler radar was tracking a strong thunderstorm over
Covington, or 12 miles southeast of Cleburne, moving south at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waxahachie, Cleburne, Hillsboro, Keene, Alvarado, Whitney, Italy,
Itasca, Grandview, Maypearl, Blum, Covington, Bynum, Carl's Corner,
Rio Vista, Milford, Abbott and Mertens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Brief heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3187 9698 3196 9739 3197 9738 3199 9738
3199 9740 3200 9742 3203 9743 3201 9747
3202 9749 3206 9749 3210 9747 3213 9750
3217 9746 3217 9748 3216 9751 3213 9751
3215 9757 3218 9758 3241 9749 3239 9675
TIME...MOT...LOC 1144Z 013DEG 16KT 3221 9727
30Special weather statement, Jun 19, 6:54 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
654 AM CDT MON JUN 19 2017
TXZ104-105-119-120-191230-
Hunt TX-Collin TX-Rockwall TX-Dallas TX-
654 AM CDT MON JUN 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...HUNT...SOUTHEASTERN
COLLIN AND NORTHEASTERN DALLAS COUNTIES UNTIL 730 AM CDT...
At 653 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Celeste to Parker. Movement was southeast
at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Brief heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3298 9594 3297 9595 3284 9624 3284 9629
3281 9630 3281 9652 3272 9652 3267 9663
3306 9673 3333 9617 3310 9586 3300 9587
TIME...MOT...LOC 1153Z 336DEG 17KT 3323 9622 3304 9662
30Special weather statement, Jun 19, 7:13 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
713 AM CDT MON JUN 19 2017
TXZ144-145-159-191245-
Bosque TX-Hill TX-McLennan TX-
713 AM CDT MON JUN 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCLENNAN...
SOUTHEASTERN BOSQUE AND HILL COUNTIES UNTIL 745 AM CDT...
At 712 AM CDT, Doppler radar was tracking a strong thunderstorm near
Whitney, or 13 miles west of Hillsboro, moving south at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hillsboro, West, Whitney, Itasca, Hubbard, Blum, Covington, Bynum,
Carl's Corner, Lake Whitney State Park, and Aquilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Brief heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3169 9759 3219 9744 3217 9702 3205 9694
3207 9690 3207 9689 3189 9677 3180 9675
3171 9693 3168 9691
TIME...MOT...LOC 1212Z 357DEG 28KT 3202 9734
30Special weather statement, Jun 19, 7:40 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
740 AM CDT MON JUN 19 2017
TXZ105-120-121-191315-
Kaufman TX-Hunt TX-Rockwall TX-
740 AM CDT MON JUN 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...SOUTHERN HUNT AND
NORTHERN KAUFMAN COUNTIES UNTIL 815 AM CDT...
At 739 AM CDT, Doppler radar was tracking a strong thunderstorm near
Heath, or near Forney, moving southeast at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Rowlett, Rockwall, Terrell, Forney, Kaufman, Royse City, Crandall,
West Tawakoni, and surrounding locations.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Brief heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3284 9604 3284 9608 3278 9608 3247 9630
3271 9652 3279 9652 3281 9650 3282 9652
3298 9652 3298 9595
TIME...MOT...LOC 1239Z 312DEG 22KT 3281 9639
30Special weather statement, Jun 19, 7:47 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
747 AM CDT MON JUN 19 2017
TXZ144>147-159>161-191330-
Bosque TX-Falls TX-Limestone TX-Freestone TX-Hill TX-Navarro TX-
McLennan TX-
747 AM CDT MON JUN 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREESTONE...
MCLENNAN...SOUTHEASTERN BOSQUE...SOUTHERN HILL...LIMESTONE...
NORTHEASTERN FALLS AND SOUTH CENTRAL NAVARRO COUNTIES UNTIL 830 AM
CDT...
At 746 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Whitney State Park to near Wortham.
Movement was south at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Brief heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3138 9632 3136 9632 3142 9749 3192 9749
3184 9634 3147 9611
TIME...MOT...LOC 1246Z 338DEG 25KT 3186 9738 3179 9640
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:43 AM CDT | Special Weather Statement | FWD | Cooke, Fannin, Grayson, Lamar, Montague | 62 min |
| Jun 19, 3:47 AM CDT | Special Weather Statement | FWD | Cooke, Fannin, Grayson, Lamar, Montague | 58 min |
| Jun 19, 4:46 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 29 min |
| Jun 19, 5:12 AM CDT | Special Weather Statement | FWD | Montague | 33 min |
| Jun 19, 5:25 AM CDT | Special Weather Statement | FWD | Hopkins | 35 min |
| Jun 19, 5:46 AM CDT | Special Weather Statement | FWD | Wise | 29 min |
| Jun 19, 5:55 AM CDT | Special Weather Statement | FWD | Hopkins | 35 min |
| Jun 19, 6:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 14 min |
| Jun 19, 6:36 AM CDT | Special Weather Statement | FWD | Palo Pinto | 24 min |
| Jun 19, 6:44 AM CDT | Special Weather Statement | FWD | Ellis, Hill, Johnson | 31 min |
| Jun 19, 6:54 AM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 36 min |
| Jun 19, 7:13 AM CDT | Special Weather Statement | FWD | Hill | 32 min |
| Jun 19, 7:40 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 35 min |
| Jun 19, 7:47 AM CDT | Special Weather Statement | FWD | Limestone, McLennan | 43 min |
| Jun 19, 8:15 AM CDT | Special Weather Statement | FWD | Kaufman | 45 min |
| Jun 19, 10:10 AM CDT | Areal Flood Advisory | FWD | Bosque | 3 hr |
| Jun 19, 12:33 PM CDT | Special Weather Statement | FWD | Eastland | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.